# SDR AALA202512292083

- Difficulty date: December 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 63,621 hours, 40,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING THE PS-CHECK FOUND THAT EPSU AFT BATTERY FAILED. MAINTENANCE REPLACED AFT BATTERY OF THE EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38.
